# SDR 20010425AP037

- Difficulty date: February 28, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N260AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 263
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: S5217620421002
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP-2 INSPECTION MAINTENANCE REPORTED THE PAX DOOR INNER SKIN CRACKED NEXT TO THE PRESSURE RELIEF DOOR AND THE UPPER PAN CORRODED.  MAINTENANCE REPAIRED THE INNER SKIN IAW SRM 52-11-00 AND 51-25-02, AND REPAIRED THE UPPER PAN IAW SRM 52-11-00 FIGURE 911.  AIRCRAFT WAS RETURNED TO SERVICE.  REF SIMA0785.  (M)
